# SDR A6WA200940639

- Difficulty date: October 1, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD IS CRACKED AT THE PARKING BRAKE LOCATION.  FWD PRESSURE BULKHEAD AT THE PARKING BRAKE LOCATION REPAIRED IAW REO 601R-53-11-1772.  (K)
